Alert archive / Georgia / Frost Advisories in 2014

Frost Advisory 2, NWS Charleston, SC

March 26, 2014Bulloch County, Candler County, Effingham County, Georgia

NWS Charleston, SC issued this frost advisory at Mar 26, 2014, 1:51 PM EDT for Bulloch County, Candler County, Effingham County, Georgia. It took effect at Mar 27, 2014, 2:00 AM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Mar 26, 2014, 1:51 PM EDT (17:51 UTC)
In effect from
Mar 27, 2014, 2:00 AM EDT
Expired
Mar 27, 2014, 8:51 AM EDT
In force
7 hr
Issued by
NWS Charleston, SC

Counties Bulloch County, GA, Candler County, GA, Effingham County, GA

The radar

The Charleston,SC radar (KCLX), 70 km from the middle of the area, began a volume at 17:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 5.9 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2014-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2014-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -79 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1677 m above ground
0-6 km bulk shear
90 kt
0-1 km storm-relative helicity
-79 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

194 
WWUS72 KCHS 261751
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
151 PM EDT WED MAR 26 2014

GAZ087-088-SCZ040-042>045-270200-
/O.NEW.KCHS.FZ.W.0004.140327T0600Z-140327T1300Z/
JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
INLAND BERKELEY-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER
151 PM EDT WED MAR 26 2014

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY.

* LOCATIONS...ROUGHLY ALONG AND NORTH OF A LINE FROM JAMESTOWN TO
  SUMMERVILLE...TO WALTERBORO...TO ESTILL IN SOUTHEAST SOUTH
  CAROLINA AND FROM SYLVANIA TO MILLEN IN SOUTHEAST GEORGIA.

* TEMPERATURES...AROUND 32 DEGREES.

* TIMING...TEMPERATURES WILL BE AT OR BELOW FREEZING FOR 2 TO
  4 HOURS.

* IMPACTS...FREEZING TEMPERATURES COULD KILL SENSITIVE 
  VEGETATION AND DAMAGE UNPROTECTED OUTDOOR PLUMBING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO PROTECT SENSITIVE OUTDOOR VEGETATION AND COVER
UNPROTECTED OUTDOOR PLUMBING.

&&

$$

GAZ099>101-SCZ047>052-270200-
/O.NEW.KCHS.FR.Y.0002.140327T0600Z-140327T1300Z/
CANDLER-BULLOCH-EFFINGHAM-INLAND JASPER-BEAUFORT-COASTAL COLLETON-
CHARLESTON-COASTAL JASPER-TIDAL BERKELEY-
INCLUDING THE CITIES OF...METTER...STATESBORO...SPRINGFIELD...
RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON...
JASPER...DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON
151 PM EDT WED MAR 26 2014

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY.

* LOCATIONS...MAINLY WEST AND NORTH OF A LINE FROM NORTH
  CHARLESTON TO JACKSONBORO TO HARDEVILLE IN SOUTHEAST SOUTH
  CAROLINA AND COLDBROOK TO METTER IN SOUTHEAST GEORGIA. 

* TEMPERATURES...IN THE MID 30S.

* IMPACTS...FROST COULD HARM SENSITIVE OUTDOOR VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO PROTECT SENSITIVE OUTDOOR VEGETATION.

&&

$$
4 follow-up statements
144 
WWUS72 KCHS 261932
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
332 PM EDT WED MAR 26 2014

GAZ087-088-SCZ040-042>045-270345-
/O.CON.KCHS.FZ.W.0004.140327T0600Z-140327T1300Z/
JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
INLAND BERKELEY-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER
332 PM EDT WED MAR 26 2014

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
THURSDAY...

* LOCATIONS...ROUGHLY ALONG AND NORTH OF A LINE FROM JAMESTOWN 
  TO SUMMERVILLE...TO WALTERBORO...TO ESTILL IN SOUTHEAST SOUTH 
  CAROLINA AND FROM SYLVANIA TO MILLEN IN SOUTHEAST GEORGIA.

* TEMPERATURES...AROUND 32 DEGREES.

* TIMING...TEMPERATURES WILL BE AT OR BELOW FREEZING FOR 2 TO 4 
  HOURS.

* IMPACTS...FREEZING TEMPERATURES COULD KILL SENSITIVE 
  VEGETATION AND DAMAGE UNPROTECTED OUTDOOR PLUMBING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO PROTECT SENSITIVE OUTDOOR VEGETATION AND COVER
UNPROTECTED OUTDOOR PLUMBING.

&&

$$

GAZ099>101-SCZ047>052-270345-
/O.CON.KCHS.FR.Y.0002.140327T0600Z-140327T1300Z/
CANDLER-BULLOCH-EFFINGHAM-INLAND JASPER-BEAUFORT-COASTAL COLLETON-
CHARLESTON-COASTAL JASPER-TIDAL BERKELEY-
INCLUDING THE CITIES OF...METTER...STATESBORO...SPRINGFIELD...
RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON...
JASPER...DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON
332 PM EDT WED MAR 26 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
THURSDAY...

* LOCATIONS...MAINLY WEST AND NORTH OF A LINE FROM NORTH
  CHARLESTON TO JACKSONBORO TO HARDEEVILLE IN SOUTHEAST SOUTH
  CAROLINA AND COLDBROOK TO METTER IN SOUTHEAST GEORGIA.

* TEMPERATURES...IN THE MID 30S.

* IMPACTS...FROST COULD HARM SENSITIVE OUTDOOR VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO PROTECT SENSITIVE OUTDOOR VEGETATION.

&&

$$
866 
WWUS72 KCHS 270115
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
915 PM EDT WED MAR 26 2014

GAZ087-088-SCZ040-042>045-270915-
/O.CON.KCHS.FZ.W.0004.140327T0600Z-140327T1300Z/
JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
INLAND BERKELEY-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER
915 PM EDT WED MAR 26 2014

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
THURSDAY...

* LOCATIONS...ROUGHLY ALONG AND NORTH OF A LINE FROM JAMESTOWN 
  TO SUMMERVILLE...TO WALTERBORO...TO ESTILL IN SOUTHEAST SOUTH 
  CAROLINA AND FROM SYLVANIA TO MILLEN IN SOUTHEAST GEORGIA.

* TEMPERATURES...AROUND 32 DEGREES.

* TIMING...TEMPERATURES WILL BE AT OR BELOW FREEZING FOR 2 TO 4 
  HOURS.

* IMPACTS...FREEZING TEMPERATURES COULD KILL SENSITIVE 
  VEGETATION AND DAMAGE UNPROTECTED OUTDOOR PLUMBING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO PROTECT SENSITIVE OUTDOOR VEGETATION AND COVER
UNPROTECTED OUTDOOR PLUMBING.

&&

$$

GAZ099>101-SCZ047>052-270915-
/O.CON.KCHS.FR.Y.0002.140327T0600Z-140327T1300Z/
CANDLER-BULLOCH-EFFINGHAM-INLAND JASPER-BEAUFORT-COASTAL COLLETON-
CHARLESTON-COASTAL JASPER-TIDAL BERKELEY-
INCLUDING THE CITIES OF...METTER...STATESBORO...SPRINGFIELD...
RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON...
JASPER...DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON
915 PM EDT WED MAR 26 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
THURSDAY...

* LOCATIONS...MAINLY WEST AND NORTH OF A LINE FROM NORTH 
  CHARLESTON TO JACKSONBORO TO HARDEEVILLE IN SOUTHEAST SOUTH 
  CAROLINA AND RINCON TO METTER IN SOUTHEAST GEORGIA.

* TEMPERATURES...IN THE MID 30S.

* IMPACTS...SCATTERED FROST COULD HARM SENSITIVE OUTDOOR
  VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO PROTECT SENSITIVE OUTDOOR VEGETATION.

&&

$$
639 
WWUS72 KCHS 270801
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
401 AM EDT THU MAR 27 2014

GAZ087-088-SCZ040-042>045-271300-
/O.CON.KCHS.FZ.W.0004.000000T0000Z-140327T1300Z/
JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
INLAND BERKELEY-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER
401 AM EDT THU MAR 27 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* LOCATIONS...ROUGHLY ALONG AND NORTH OF A LINE FROM JAMESTOWN 
  TO SUMMERVILLE...TO WALTERBORO...TO ESTILL IN SOUTHEAST SOUTH 
  CAROLINA AND FROM SYLVANIA TO MILLEN IN SOUTHEAST GEORGIA.

* TEMPERATURES...AROUND 32 DEGREES.

* TIMING...TEMPERATURES WILL BE AT OR BELOW FREEZING FOR 2 TO 4 
  HOURS.

* IMPACTS...FREEZING TEMPERATURES COULD KILL SENSITIVE 
  VEGETATION AND DAMAGE UNPROTECTED OUTDOOR PLUMBING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO PROTECT SENSITIVE OUTDOOR VEGETATION AND COVER
UNPROTECTED OUTDOOR PLUMBING.

&&

$$

GAZ099>101-SCZ047>052-271300-
/O.CON.KCHS.FR.Y.0002.000000T0000Z-140327T1300Z/
CANDLER-BULLOCH-EFFINGHAM-INLAND JASPER-BEAUFORT-COASTAL COLLETON-
CHARLESTON-COASTAL JASPER-TIDAL BERKELEY-
INCLUDING THE CITIES OF...METTER...STATESBORO...SPRINGFIELD...
RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON...
JASPER...DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON
401 AM EDT THU MAR 27 2014

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* LOCATIONS...MAINLY WEST AND NORTH OF A LINE FROM NORTH 
  CHARLESTON TO JACKSONBORO TO HARDEEVILLE IN SOUTHEAST SOUTH 
  CAROLINA AND RINCON TO METTER IN SOUTHEAST GEORGIA.

* TEMPERATURES...IN THE MID 30S.

* IMPACTS...SCATTERED FROST COULD HARM SENSITIVE OUTDOOR 
  VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO PROTECT SENSITIVE OUTDOOR VEGETATION.

&&

$$
138 
WWUS72 KCHS 271251
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
851 AM EDT THU MAR 27 2014

GAZ087-088-SCZ040-042>045-271400-
/O.CAN.KCHS.FZ.W.0004.000000T0000Z-140327T1300Z/
JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
INLAND BERKELEY-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER
851 AM EDT THU MAR 27 2014

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
FREEZE WARNING.

$$

GAZ099>101-SCZ047>052-271400-
/O.CAN.KCHS.FR.Y.0002.000000T0000Z-140327T1300Z/
CANDLER-BULLOCH-EFFINGHAM-INLAND JASPER-BEAUFORT-COASTAL COLLETON-
CHARLESTON-COASTAL JASPER-TIDAL BERKELEY-
INCLUDING THE CITIES OF...METTER...STATESBORO...SPRINGFIELD...
RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON...
JASPER...DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON
851 AM EDT THU MAR 27 2014

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
FROST ADVISORY.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this frost advisory went out at Mar 26, 11:18 AM EDT, 2 hours 33 minutes earlier.

Area forecast discussion, Mar 26, 11:18 AM EDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
1118 AM EDT WED MAR 26 2014

.SYNOPSIS...
COLD AND DRY HIGH PRESSURE WILL MOVE ACROSS THE AREA THIS
AFTERNOON AND OFF THE EAST COAST BY THURSDAY. HIGH PRESSURE WILL
LINGER OFFSHORE THROUGH THE START OF THE WEEKEND...BEFORE A COLD
FRONT CROSSES LATE SATURDAY. HIGH PRESSURE WILL THEN BUILD OVER
THE REGION THROUGH THE EARLY PART OF NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
THIS AFTERNOON...SFC HIGH PRESSURE WILL GRADUALLY BECOME CENTERED
OVER THE SOUTHEAST...ALLOWING QUIET CONDITIONS TO PERSIST OVER THE
ENTIRE FORECAST AREA. THE AIRMASS WILL BE CONSIDERABLY DRY WITH
DEW POINTS ONLY IN THE LOWER TEENS FOR LOCATIONS AWAY FROM THE
IMMEDIATE COAST. DESPITE A FULL DAY OF SUN AND A DOWNSLOPING WIND
COMPONENT...SFC TEMPS WILL REMAIN WELL BELOW NORMAL FOR THIS TIME
OF YEAR DUE TO COLD AIR ADVECTION ALONG THE BACK EDGE OF A BROAD
MID LVL TROUGH SHIFTING EAST OVER THE WESTERN ATLANTIC. EXPECT
OVERALL HIGH TEMPS IN THE MID/UPPER 50S...WARMEST IN SOUTHEAST
GEORGIA.

TONIGHT...SOUTHERN STREAM SHORTWAVE ENERGY TRACKING ALONG THE GULF
COAST STATES WILL ASSIST IN THE PROGRESSION OF THE SURFACE HIGH INTO
THE NEARBY ATLANTIC WATERS OVERNIGHT. SURFACE FLOW WILL GRADUALLY
VEER AFTER SUNSET...BECOMING NORTHEAST TO EAST AFTER MIDNIGHT.
RADIATIONAL COOLING CONDITIONS WILL BE MAXIMIZED FOR THE FIRST FEW
HOURS OF THE NIGHTTIME PERIOD WHEN THE GRADIENT REMAINS
WEAKEST...BEFORE WINDS INCREASE A BIT AND BECOME MORE ONSHORE LATE.
THE ONSHORE FETCH WILL LIKELY REDUCE THE POTENTIAL FOR FREEZING
CONDITIONS ACROSS A MAJORITY OF THE FORECAST AREA EXCEPT POSSIBLY
FAR INLAND TIER ZONES. HOWEVER...RELATIVELY LIGHT WINDS AND SLIGHTLY
HIGHER DEWPOINTS COULD SUPPORT PATCHY TO SCATTERED FROST AWAY FROM
THE COAST. FROST ADVISORIES MAY BE NEEDED TO ADDRESS THIS
POTENTIAL...WITH A SMALLER CHANCE THAT FREEZE PRODUCTS MAY ALSO BE
CONSIDERED.

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY/...
THURSDAY AND THURSDAY NIGHT...SURFACE HIGH PRESSURE WILL SHIFT OFF
THE MID-ATLANTIC COAST EARLY THURSDAY...THEN CONTINUE TO SLOWLY
DRIFT INTO THE WESTERN ATLANTIC THROUGH THURSDAY NIGHT. SUBSIDENCE
AND A LACK OF DEEP MOISTURE OR FORCING WILL RESULT IN RAIN-FREE
CONDITIONS THURSDAY...BUT ISOLATED SHOWERS COULD FORM OVER THE
COASTAL WATERS THURSDAY NIGHT AND BRUSH PORTIONS OF THE SOUTHEAST SC
COAST LATE DUE TO ONSHORE TRAJECTORIES. AS FOR TEMPERATURES...THE
DEVELOPING RETURN FLOW WILL ALLOW FOR SOME WARMING BUT HIGHS WILL
REMAIN BELOW NORMAL WITH THE WIND OFF THE OCEAN. THE FORECAST SHOWS
MID TO UPPER 60S ACROSS SOUTHEAST SC AND UPPER 60S TO AROUND 70
ACROSS SOUTHEAST GA. LOWS THURSDAY NIGHT SHOULD BE IN THE LOWER TO
MID 50S ACROSS MUCH OF THE AREA.

FRIDAY AND FRIDAY NIGHT...ATLANTIC HIGH PRESSURE WILL PREVAIL AS A
COLD FRONT APPROACHES FROM THE WEST. THE RESULTING SOUTHERLY FLOW
BETWEEN THESE TWO SYSTEMS WILL SUPPORT DEEPENING MOISTURE. A PASSING
SHORT WAVE EMBEDDED IN THE SOUTHWEST FLOW ALOFT COULD TRIGGER
SCATTERED SHOWERS ACROSS THE AREA...ESPECIALLY IN THE AFTERNOON. AS
TEMPERATURES WARM TO HIGHS IN THE MID 70S...ENOUGH INSTABILITY COULD
DEVELOP FOR ISOLATED THUNDERSTORMS TO FORM AS WELL DURING THE DAY.
THE SOUTHERLY FLOW AND CLOUD COVER WILL KEEP TEMPERATURES FROM
FALLING MUCH AT NIGHT...WITH LOWS IN THE MID TO UPPER 50S.

SATURDAY...A COLD FRONT WILL NEAR THE AREA FROM THE WEST BY LATE IN
THE DAY...CAUSING THE POTENTIAL FOR SHOWERS AND THUNDERSTORMS TO
INCREASE FROM THE WEST AS THE DAY PROGRESSES. COMPRESSIONAL HEATING
AHEAD OF THE FRONT SHOULD PUSH HIGHS INTO THE UPPER 70S INLAND FROM
THE IMMEDIATE COAST.

&&

.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...
MEDIUM RANGE GUIDANCE IS IN FAIRLY GOOD AGREEMENT WITH THE OVERALL
SYNOPTIC PATTERN THROUGH THE LONG TERM PERIOD. A COLD FRONT WILL
PUSH THROUGH THE AREA SATURDAY NIGHT...AND WILL BE ACCOMPANIED BY
SCATTERED SHOWERS AND THUNDERSTORMS. HIGH PRESSURE WILL BUILD FROM
THE NORTHWEST IN WAKE OF THE FRONT SUNDAY...BEFORE SETTLING OVER THE
SOUTHEAST STATES ON MONDAY THEN DRIFTING INTO THE WESTERN ATLANTIC
TUESDAY. STRONG SUBSIDENCE AND LIMITED MOISTURE WILL RESULT IN
RAIN-FREE CONDITIONS DURING THIS TIME. A BACKDOOR COLD FRONT COULD
SETTLE OVER THE AREA LATE TUESDAY AND WEDNESDAY...BUT A WESTERLY
FLOW AHEAD OF THE FRONT SHOULD KEEP MOISTURE LIMITED THUS THERE WILL
BE NO MENTION OF SHOWERS IN THE FORECAST. TEMPERATURES WILL BE JUST
BELOW NORMAL FOLLOWING THE PASSAGE OF THE COLD FRONT SUNDAY...THEN
RETURN TO NEAR NORMAL MONDAY...BEFORE WARMING FURTHER AHEAD OF THE
BACKDOOR FRONT TUESDAY.

&&

.AVIATION /15Z WEDNESDAY THROUGH SUNDAY/...
VFR CONDITIONS WILL PREVAIL AT BOTH KCHS AND KSAV THROUGH THE 12Z
THURSDAY.

EXTENDED AVIATION OUTLOOK...LOW CHANCES FOR PERIODIC FLIGHT
RESTRICTIONS IN FOG/STRATUS FRIDAY MORNING...AND THEN IN SCATTERED
SHOWERS/ISOLATED THUNDERSTORMS FRIDAY AND SATURDAY. OTHERWISE...VFR
CONDITIONS WILL PREVAIL.

&&

.MARINE...
TODAY AND TONIGHT...SFC HIGH PRESSURE WILL CONTINUE TO BUILD OVER
THE WATERS IN WAKE OF A DEEPENING LOW PRESSURE SYSTEM WELL TO OUR
NORTH/NORTHEAST. THE PATTERN WILL SUPPORT IMPROVING CONDITIONS OVER
THE COASTAL WATERS LATE THIS MORNING AND AFTERNOON AS THE PRESSURE
GRADIENT BEGINS TO RELAX AND ENHANCED LOW LVL WIND FIELDS LIFT
NORTHEAST AWAY FROM THE AREA. GIVEN THE EXPECTED TREND AND LATEST
OBS INDICATING IMPROVING CONDITIONS...HAVE ENDED ALL SMALL CRAFT
ADVISORIES FOR NEARSHORE WATERS AND HAVE DOWNGRADED THE GALE WARNING
IN OUTER GEORGIA WATERS TO SMALL CRAFT ADVISORY INTO EARLY
AFTERNOON. EXPECT WINDS/SEAS TO CONTINUE IMPROVING OVER ALL WATERS
INTO LATE AFTERNOON...WITH CONDITIONS DROPPING BELOW SMALL CRAFT
ADVISORY LEVELS IN OUTER GEORGIA WATERS. THE SFC HIGH WILL SLIP OFF
THE COASTLINE TONIGHT...ALLOWING WINDS 15 KT OR LESS TO VEER MORE
ONSHORE AFTER MIDNIGHT.

THURSDAY THROUGH MONDAY...HIGH PRESSURE WILL PASS NORTH OF THE
REGION AND SETTLE OVER THE WESTERN ATLANTIC ON THURSDAY CAUSING
WINDS TO VEER ONSHORE. THE GRADIENT WILL TIGHTEN UP THURSDAY NIGHT
AND FRIDAY AS THE LOCAL WATERS BECOME INCREASINGLY CAUGHT BETWEEN A
COLD FRONT WELL TO THE WEST AND THE HIGH PRESSURE OVER THE OPEN
ATLANTIC. WINDS WILL BEGIN TO INCREASE OUT OF THE SOUTH...BUT SHOULD
STILL REMAIN NO STRONGER THAN 15 TO 20 KT. SMALL CRAFT ADVISORY
CONDITIONS ARE NOT EXPECTED THROUGH FRIDAY. THE COLD FRONT TO THE
WEST WILL PROGRESS THROUGH THE REGION SATURDAY EVENING/NIGHT AND
COULD SUPPORT A NORTHWESTERLY SURGE SATURDAY NIGHT INTO SUNDAY AS
COLD AIR ADVECTION DEVELOPS IN ITS WAKE...WITH A POTENTIAL RETURN TO
SMALL CRAFT ADVISORY CONDITIONS ACROSS PORTIONS OF THE WATERS.
IMPROVING CONDITIONS ARE THEN EXPECTED INTO EARLY NEXT WEEK AS HIGH
PRESSURE BUILDS OVER THE REGION.

&&

.FIRE WEATHER...
VERY DRY HIGH PRESSURE WILL SHIFT DIRECTLY OVER SOUTHEAST SOUTH
CAROLINA AND SOUTHEAST GEORGIA THIS AFTERNOON. DEWPOINTS WILL FALL
CONSIDERABLY AS THIS OCCURS...WITH MINIMUM RELATIVE HUMIDITY
VALUES IN THE 20-25 PERCENT RANGE. HOWEVER...WINDS WILL CONTINUE
TO DIMINISH THROUGH THE DAY...AND THUS RED FLAG CONDITIONS ARE
NOT EXPECTED TO OCCUR. A FIRE DANGER STATEMENT MAY EVENTUALLY BE
CONSIDERED TO ACCOUNT FOR THE LOW RELATIVE HUMIDITY VALUES.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 2 PM EDT THIS
     AFTERNOON FOR AMZ374.

&&

SYNOPSIS...
NEAR TERM...DPB
SHORT TERM...DPB
LONG TERM...JAQ
AVIATION...DPB
MARINE...DPB/WMS
FIRE WEATHER...
Hazardous weather outlook, Mar 26, 11:19 AM EDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
1119 AM EDT WED MAR 26 2014

GAZ099>101-114>119-137>141-SCZ047>052-271200-
CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-COASTAL BRYAN-
INLAND CHATHAM-COASTAL CHATHAM-LONG-INLAND LIBERTY-COASTAL LIBERTY-
INLAND MCINTOSH-COASTAL MCINTOSH-INLAND JASPER-BEAUFORT-
COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY-
1119 AM EDT WED MAR 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

FROST...FROST WILL BE POSSIBLE AFTER MIDNIGHT TONIGHT. FROST
ADVISORIES MAY EVENTUALLY BE NEEDED FOR THIS TIME PERIOD.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

FROST...FROST WILL BE POSSIBLE INTO EARLY THURSDAY. FROST ADVISORIES
MAY EVENTUALLY BE NEEDED FOR THIS TIME PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

GAZ087-088-SCZ040-042>045-271200-
JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
INLAND BERKELEY-
1119 AM EDT WED MAR 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

FROST/FREEZE...FROST AND FREEZE CONDITIONS WILL BE POSSIBLE AFTER
MIDNIGHT TONIGHT. ADDITIONAL FREEZE WARNINGS OR FROST ADVISORIES
MAY EVENTUALLY BE NEEDED FOR THIS TIME PERIOD.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

FROST/FREEZE...FROST AND FREEZE CONDITIONS WILL BE POSSIBLE INTO
THURSDAY MORNING. ADDITIONAL FREEZE WARNINGS OR FROST ADVISORIES
MAY EVENTUALLY BE NEEDED FOR THIS TIME PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ330-350-352-354-374-271200-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1119 AM EDT WED MAR 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 10:55 AM EDTSmall Craft Advisory for Hazardous SeasCHS29 min
Mar 26, 11:24 AM EDTSmall Craft AdvisoryCHS2 hr
Mar 26, 1:51 PM EDTFreeze WarningCHSAllendale, Berkeley, Colleton, Dorchester, Hampton19 hr

Nearby

Frost Advisories in Georgia, 2014Frost Advisories in South Carolina, 2014Every frost advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.